# SDR 2010FA0000634

- Difficulty date: June 11, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N422GH
- Make and model: Cirrus SR22
- Aircraft serial: 3177
- Engine: Cont IO550N
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Split
- Location: Magneto
- Part time: 120 hours
- Component: Magneto
- Component part number: 10500566101
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING MAG CHECK ON RUN-UP, RT MAGNETO WAS INOPERATIVE.  REMOVED MAG AND FOUND ROTOR SPLIT AT KEY WAY LOCATION.  120 HRS SINCE NEW.
